# SDR USAA2009041390866

- Difficulty date: March 5, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 69,468 hours, 47,954 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 651635227
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - FILIFORM CORROSION ON BONDED DOUBLER STRAP ON FRAME AT BS 492.40 BETWEEN S27R TO S28R.  ACCOMPLISHED REPAIR OF BEAR STRAP BS 492.40 BETWEEN S27R TO S28R IAW US AIRWAYS EA 132348.
